Has anybody suffered from TOO much Levo?

Question

Help!! I am currently fighting my 6th round of chronic laryngitis, chronic diarrhea (Sorry tmi), insomnia, fatigue, heart palpitations with a rate in the 90s while resting, BP ranges from 111/43 to 149/53 and I’m extremely emotional.
I spent 6 1/2 hours in the ER yesterday because of all of this. With a CBC, urinalysis, metabolic panel, hep panel and a CT of my neck, everything was normal (of course) except I was dehydrated. During this time I played internet doctor. I am currently on 200mg of Levo, 50mg of generic Cytomel, 37.5mg of Adipex(for energy), 10mg of hydroxyzine 4x a day (anxiety), 100mg Amitriptyline(sleep), 40mg Nexium, 10mg Flexril(restless leg), 20mg Propranolol(heart), .0125 3x Hyoscymine(IBS), 10mg Montelukast(allergies), .5mg Xanax 4x a day (slow my brain down). Now add Zithromax Augmenton and B12 shot to the mix. I am a walking pharmacy.
During my time in the ER, I played internet doctor lol. So here are my questions…has anybody suffered with any of my symptoms? Has anybody suffered from TOO much Levo? Has anybody taken an appetite suppressant with thyroid medications?
My 6 rounds of laryngitis comes to a total of 58 days so far.
Any suggestions???

in progress 0
Holly 3 years 10 Answers 323 views 0

Answers ( 10 )

  1. Wow…I am not a doctor, but what are your labs for your thyroid? The amount of Levo and cytomel are pretty high…also big with adipex for energy…those alone with the dosages could be some of your issues and be heading toward a thyroid storm. Not being treated properly with too much or incorrect dosage can also cause anxiety.
    IBS, restless and insomnia are associated with thyroid and autoimmune issues. From my experience the thyroid and autoimmune issues should be treated individually. Some people do t do well with levo as well. Low Dose Naltrexone did wonders for the autoimmune issues for myself and changing from levo/cytomel to Nature-Throid has done wonders as well.

  2. You didn’t mention your vitamin D levels.

  3. You are on very high doses of both levo and Cytomel. that could definitely cause problems. Except for the laryngitis the symptoms you listed, including fatigue, can be due to being overmedicated. Sounds like the other meds need to be reviewed as well since some of them may be playing against each other.

  4. I was thinking the same thing…usually if you are on T4/T3 combo the T3 lowers TSH on top of the T4….

  5. Thank you ladies, I have been on Levo 200mg for probably 12 years now. The Cytomel I started about a year ago. I have not had thyroid labs done in probably 4 years. I have always felt great until recently. I haven’t had a Vitamin D test, that I can remember. My doctor wants to see me on Tuesday, hopefully I will get my Thyroid panel done and hopefully find out some results

  6. If your vitamin D is low, and it is for most American adults, you don’t process the levo properly.

  7. Yes. I was overdosed by my dr. Once and experienced all you have listed, including the inability to even think straight.

  8. So I’m not going NUTS? I didn’t list it but since you mentioned it, I do appear scatter brained at times. I use a lot of numbers at work so I will see 789 but look for 897, if that makes sense. I still feel bad but now that someone else has gone through this I feel better. I’m not NUTS

  9. I went from .175 to .137, horrible symptoms at time. Tired all the time, no support. Everyone…”depression” aka hashimoto. Well, yes, if u had hasi and tinnitus, you would be depressed too! My exhaustion is NOT depression. Goes round and round.

  10. Yes, Holly, I’m on a bunch of meds as well to treat symptoms, just like you. But the amount of Thyroid meds your on is very high. I would start there. I also have osteoarthritis, and now suspected SLE…on anti inflammatory med plus a bunch of supplements (vitamin). With Hashi’s your thyroid will vary, maybe check with endo?

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .